A note on Riesz bases of eigenvectors for a class of nonanalytic operator functions


Hasanov M., UZUN B. U. , Colakoglu N.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.36, no.2, pp.487-496, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1216/rmjm/1181069463
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.487-496

Abstract

Riesz basis properties for a class of self-adjoint and continuous operator functions are studied. A new approach based on the spectral distribution function is presented.